# SDR ASAA2023080844483

- Difficulty date: August 8, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 4,326 hours, 1,286 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 35-005-00 FOUND #1 ENG FAULT CODE 36-12030 FAMV RVDT SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
